# SDR DALA2016051703984

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 40,289 hours, 26,819 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID COMING OUT OF RAM AIR DOOR. APU CONTAMINATED WITH HYDRAULIC FLUID.  CABIN SMELLS LIKE HYDRAULIC FLUID.  APU SHUTDOWN.   FOUND RT THRUST REVERSER ACCUMULATOR HYDRAULIC LINE B-NUT LOOSE.  TIGHTENED SAME.  LEAK CHECK OK.  COMPLY WITH DUCT BURNOUT AND REPLACEMENT OF COALESCER BAGS.
